Took mifeprestol vaginally and conceived due to contraceptive failure. What could be the problem?
User rating for this question
hello doc, I am lactating mother and because of contraceptive failure I conceived. I have taken mifeprestol day before yesterday at 10.30 pm and yesterday I took 4 tablets of misopr0stol vaginally. I felt some cramp which later disappeared. Bleeding did not occured and hence I did pregnancy detection with strip. Its still showing positive. I inserted 4 more misoprostol- 200 again at 12.30 pm today. What to do if i wont bleed. Please suggest
Posted Thu, 19 Dec 2013 in Birth Control
Answered by Dr. Arif N Khan 51 minutes later
Brief Answer: You need evaluation scan to know gestational age Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX I can understand your situation, but it is highly not recommended to take abortion pills without getting evaluated by an obgy specialist. Medical abortion is given if the pregnancy is less than 9 weeks. What I advise you is kindly consult an obgy doctor, get a scan done to know the exact gestational age, depending on the findings MTP can be planned. I also advise you to go for some good contraceptive measure which has least failure rate. All the evaluation which I mentioned is done to rule out ectopic pregnancy, where it is contraindicated to take these pills. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Follow-up: Took mifeprestol vaginally and conceived due to contraceptive failure. What could be the problem? 56 minutes later
Mine LMP was 1st Nov. 2013.. hence I opted for medical abortion. Shall I wait some time more or consult my doctor
Answered by Dr. Arif N Khan 5 hours later
Brief Answer: Kindly visit a OBGY specialist Detailed Answer: Hi XXXXXXX I apologize for the late response; I was away from my computer due to unavoidable reasons. Coming back to your question, during lactation the LMP is not reliable. Hence its safe to get a scan to confirm the gestational age and location of pregnancy (rule out ectopic). Usually within 6 hours of misoprostal dose there will be symptoms of abortion like bleeding and pain abdomen. There are some warning features like heavy bleeding due to retaind products, then you might require a surgical evacuation. My advise is to visit an OBGY specialist, get a scan done and if everything is ok, wait for abortion to happen. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Follow-up: Took mifeprestol vaginally and conceived due to contraceptive failure. What could be the problem? 21 hours later
hello doc I have started bleeding since morning, but developed itchy skin rash all over my body in the evening. Am i allergic to some component of the drug. Is it normal to develop allergy after so much time. I had same medication three years back but nothing happened then. I am confused... What should I do? DO it will have some adverse effect and how much time it will take to subside. Please revert soon. Thanks in advance.
Answered by Dr. Arif N Khan 3 hours later
Brief Answer: unlikely to be drug reaction. Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX Such a delayed reaction to misoprost is usually not seen, it could be unrelated to drug use. This itchy skin rash could be due to some other reason. You can take some antihistaminic tablets after consulting a doctor and ruling out other possibilities. Usually allergic skin conditions will subside once the offending allergen is out of the body. Try to figure out the possible allergen, any food stuff, any insect bite, dust mite..etc. As you started bleeding, its always wise to visit a doctor to rule out complete abortion. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it. Thank you, Wish you good health. Regards, Dr Arif You can consult me again directly through my profile WWW.WWWW.WW
People also viewed
- Feel dizzy and pepper taste in mouth
- Took nordette ecp twice this week
- Headache, loss of appetite, light sensitivity, sensitive skin
- Contraceptive implant failure
- How does doxycycline effect sprintec
- Took emergency contraception will it cause any problem in conceiving
- Abdominal pain nausea using contraception what is the problem
- What are contraceptives
- Multivitamin tablets for varicocele grade 2 3
- Postinor 2 during menstruation
- Hot flash, hungry
- Trimethoprim levlen ed interaction
- Mirena effect on eyesight
- Conceptrol vaginal contraceptive gel
- Why use postanforte medicine